MathSciNet Relay Station
MathSciNet bibliographic data
MR1480629 65F50 (65F10)
Chow, Edmond; Saad, Yousef Approximate inverse techniques for block-partitioned matrices. SIAM J. Sci. Comput. 18 (1997), no. 6, 1657–1675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement